# SDR SWAA2025110316163

- Difficulty date: September 18, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LEFT HORIZONTAL PRESSURE DECK WEB BS 673, LBL 32, WL 202.5. L: 0.4.   REPAIRED THE PRESSURE DECK AND REMOVED & REPLACED ALL SHORT AND HIGH FASTENERS AND INSTALLED MISSING COLLARS AT THE REPAIR AREA AS A CORRECTION FOR STEP 10, ITEM 1 IAW SRM 53-40-51-2R-2 REPAIR 2.
